Journal of Applied Mathematics and Physics

Volume 7, Issue 8 (August 2019)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.61  Citations  

Analysis of Nonequilibrium Transport Properties of Interacting Quantum Wire Models

HTML  XML Download Download as PDF (Size: 1650KB)  PP. 1677-1685  
DOI: 10.4236/jamp.2019.78114    128 Downloads   263 Views  
Author(s)

ABSTRACT

We analyze nonequilibrium electronic transport properties of a typical interacting three-site quantum wire model within Hartree-Fock approximation making use of Keldysh formalism. Some rigorous formulas are provided for direct calculations when Coulomb repulsion is present. According to numerical calculations using above formulas, we investigate the conductance, transport currents, and on site electronic charges of the wire on some special occasions in the interacting case, and also compare them with the results in the noninteracting case.

Cite this paper

Zheng, Y. (2019) Analysis of Nonequilibrium Transport Properties of Interacting Quantum Wire Models. Journal of Applied Mathematics and Physics, 7, 1677-1685. doi: 10.4236/jamp.2019.78114.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.